# SDR C2XA98IA324

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURNG PREFLIGHT INSPECTION, THE CREW REPORTED THE LEFT FORWARD FUSELAGE EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB IN THE AFFECTED LIGHT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
